Applied Mathematics

Vol.2 No.7(2011), Paper ID 5879, 4 pages

DOI:10.4236/am.2011.27125

 

Lower Approximation Reduction in Ordered Information System with Fuzzy Decision

 

Xiaoyan Zhang, Weihua Xu

 

 

Copyright © 2011 Xiaoyan Zhang, Weihua Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, X. and Xu, W. (2011) Lower Approximation Reduction in Ordered Information System with Fuzzy Decision. Applied Mathematics, 2, 918-921. doi: 10.4236/am.2011.27125.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.